Statistics from Altmetric.com
It's reported that sildenafil may cause non-arteritic anterior ischaemic optic neuropathy and transient changes in perception of colour hue or brightness.1 We report a case of cilioretinal artery and central retinal vein occlusion after sildenafil use.
A previously healthy 40-year-old man, presented with acute visual loss of the left eye. He took one tablet of sildenafil (100 mg) for two consecutive days before the onset of symptoms. At examination the visual acuity was …
Contributors ZH: follow-up of the patient, preparation and completion of the manuscript; HH: realisation of the angiography and OCT, and bibliographic research; ML, RD: correction and validation of the final manuscript. ZH, submitted the manuscript and is responsible for the overall content as guarantor.
Competing interests None.
Patient consent Obtained.
Ethics approval Obtained.
Provenance and peer review Not commissioned; internally peer reviewed.
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.